# SDR ASAA2017011419384

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 5,444 hours, 1,841 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD 78472002, REPLACEMENT OF FAN BLADE SHIMS (24) TWENTY-FOUR REQUIRED. GROUNDED - YES. REMOVED AND REPLACED (24)TWENTY FOUR SHIMS PER MAINTENANCE TASK CARD 78472002 STEP 23, WITH P/N 340-252-307-0.
